# SDR COMA9610029

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 20885
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,790 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LT MAIN LANDING GEAR A-SYSTEM INTRANSIT INDICATOR REMAINED ON WHEN GEAR SELECTED DOWN.  CYCLED GEAR WITH SAME RESULTS. REPLACED THE LT MLG UPLOCK ACTUATOR.
